# SDR TRAX200701223

- Difficulty date: August 19, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,531 hours, 12,070 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STAB TRIM, MACH TRIM CAUTION MSG.  EMERGENCY DECLARED.  EMERGENCY EQUIP ON STANDBY.
